Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

High temperature, headache, tiredness, done blood test

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I have had a high temperature of 39-40.9 for about 5 weeks now, im tired all the time and keep getting bad headaches. I have had blood tests and they all came back normal...Please can someone tell me whats wrong as my doctor has no idea. My temperature is normally 36, so its very high for me. I am normally fit and well...and i just lack so much energy, im so drained now.
Posted Sun, 29 Apr 2012 in Infections
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for writing to us.
Persistent raised body temperature with associated with headache with all tests normal is normally seen in viral illness. If there is no associated sore throat or cold or signs of infection anywhere in the body then taking tylenol and taking a good supportive treatment will help in controlling the viral infection in 3-5 days.
Follow the supportive measures mentioned below to see beneficial response.
1. Cold sponges might be helpful to reduce the body temperature.
2. Take cold fluids orally in unlimited amounts (reason: good hydration replaces sweat and improves heat loss via skin).
3. Dress in 1 layer of light weight clothing and sleep with 1 light blanket (avoid bundling).
4. Take boilled and properly filtered water.
5. Increase fluid intake – glucose water, soups, fresh juices, coconut water.
6. Diet must be planned judiciously to provide good dose of vitamins especially vitamin A and vitamin C as these are essential for the regenerative purpose.
7. High fluid and soft diet in small frequency is recommended.
8. Food must be appetizing and made after considering the likes and dislikes of the patient.
9. Fatty, highly fibrous and very spicy foods should be avoided as they are hard to digest.
You might consult a doctor who can examine you and prescribe the proper antibiotics and supportive medications.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor